MathSciNet Relay Station
MathSciNet bibliographic data
MR1434046 41A35 (41A63 65D10)
Lei, Junjiang; Jia, Rong-Qing; Cheney, E. W. Approximation from shift-invariant spaces by integral operators. SIAM J. Math. Anal. 28 (1997), no. 2, 481–498.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement